MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 TI LCKNG SCR SLF-TPNG SD RECESS 14; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 TI LCKNG SCR SLF-TPNG SD RECESS 14; APPLIANCE,FIXATION,NAIL
Model Number 412.103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 03/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, an unknown hardware removal procedure was performed for unknown reason.It is unknown how the procedure was completed.It is unknown if there was a surgical delay.Patient outcome was unknown.This report is for one (1) 3.5 ti lckng scr slf-tpng sd recess 14.This is report 2 of 2 for pc (b)(4).

Brand Name
3.5 TI LCKNG SCR SLF-TPNG SD RECESS 14
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11716866
Report Number2939274-2021-02037
Device Sequence Number19631340
Product Code KTT
UDI-Device Identifier10886982210364
UDI-Public10886982210364
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K000684
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number412.103
Device Catalogue Number412.103
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date04/23/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.0 TI CANNULATED SCREW SHORT THREAD/40
Outcome Attributed to Adverse Event Required Intervention;